Publication:
Constacyclic codes over finite commutative semi-simple rings

dc.contributor.authorHai Q. Dinhen_US
dc.contributor.authorBac T. Nguyenen_US
dc.contributor.authorSongsak Sriboonchittaen_US
dc.contributor.otherTon-Duc-Thang Universityen_US
dc.contributor.otherKent State Universityen_US
dc.contributor.otherMahidol Universityen_US
dc.contributor.otherUniversity of Economics and Business Administrationen_US
dc.contributor.otherChiang Mai Universityen_US
dc.date.accessioned2018-12-21T07:37:33Z
dc.date.accessioned2019-03-14T08:03:38Z
dc.date.available2018-12-21T07:37:33Z
dc.date.available2019-03-14T08:03:38Z
dc.date.issued2017-05-01en_US
dc.description.abstract© 2016 Finite commutative semi-simple rings are direct sum of finite fields. In this study, we investigate the algebraic structure of λ-constacyclic codes over such finite semi-simple rings. Among others, necessary and sufficient conditions for the existence of self-dual, LCD, and Hermitian dual-containing λ-constacyclic codes over finite semi-simple rings are provided. Using the CSS and Hermitian constructions, quantum MDS codes over finite semi-simple rings are constructed.en_US
dc.identifier.citationFinite Fields and their Applications. Vol.45, (2017), 1-18en_US
dc.identifier.doi10.1016/j.ffa.2016.11.008en_US
dc.identifier.issn10902465en_US
dc.identifier.issn10715797en_US
dc.identifier.other2-s2.0-85006377812en_US
dc.identifier.urihttps://repository.li.mahidol.ac.th/handle/20.500.14594/42610
dc.rightsMahidol Universityen_US
dc.rights.holderSCOPUSen_US
dc.source.urihttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85006377812&origin=inwarden_US
dc.subjectEngineeringen_US
dc.titleConstacyclic codes over finite commutative semi-simple ringsen_US
dc.typeArticleen_US
dspace.entity.typePublication
mu.datasource.scopushttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85006377812&origin=inwarden_US

Files

Collections